Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568028
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hans Joachim Baues
Title: Combinatorial homotopy and 4-dimensional complexes
Additional book information: Walter de Gruyter, Berlin, 1991, 379 pp., US$89.50. ISBN 0-89925-697-x.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: John R. Harper
Journal: Bull. Amer. Math. Soc. 28 (1993), 408-414